Translator Disclaimer
March 2003 Asymptotic Analysis of the Radial Minimizers of an Energy Functional
Yutian Lei
Methods Appl. Anal. 10(1): 067-080 (March 2003).

Abstract

The author proves the Wi,p convergence of the radial minimizers uE = (uE1, uE2, uE3) of an energy function as EPSILON goes to 0, and the zeros of the uE1 2 + uE22 are located roughly. In addition, the estimates of the convergent rate of uE3 2 are presented.

Citation

Download Citation

Yutian Lei. "Asymptotic Analysis of the Radial Minimizers of an Energy Functional." Methods Appl. Anal. 10 (1) 067 - 080, March 2003.

Information

Published: March 2003
First available in Project Euclid: 16 June 2005

zbMATH: 1087.49002
MathSciNet: MR2014162

Rights: Copyright © 2003 International Press of Boston

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.10 • No. 1 • March 2003
Back to Top